# SDR C2XA09RI219

- Difficulty date: December 14, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 12,682 hours, 7,076 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: M83726316002P
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2352 - EWR - FLIGHT CREW REPORTED BAGG FIRE DETECT LIGHT WOULD NOT ILLUMINATE DURING TEST.  EWR MX REMOVED AND REPLACED RELAY K0629 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
